Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2013, 3:55 PM CST for Cooke County, Montague County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2013, 3:55 PM CST (21:55 UTC)
- Expired
- Mar 9, 2013, 5:00 PM CST
- In force
- 65 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Cooke County, TX, Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 4:16 PM CST | HAIL 1 | Rosston, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 1:46 PM CST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 599 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS54 KFWD 092155
SVRFWD
TXC097-337-092300-
/O.NEW.KFWD.SV.W.0039.130309T2155Z-130309T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CST SAT MAR 9 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
EASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 500 PM CST
* AT 354 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF FORESTBURG...MOVING NORTHEAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NOCONA AROUND 400 PM...
ST. JO AROUND 405 PM...
MUENSTER AROUND 415 PM...
RAY ROBERTS PARK JOHNSON BRANCH AROUND 420 PM...
LINDSAY AROUND 425 PM...
GAINESVILLE AROUND 430 PM...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 484 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3395 9758 3391 9759 3392 9748 3383 9744
3383 9737 3389 9733 3387 9726 3392 9721
3386 9716 3380 9720 3372 9714 3382 9706
3385 9710 3385 9703 3394 9700 3395 9694
3342 9695 3346 9766 3362 9780 3400 9768
TIME...MOT...LOC 2154Z 230DEG 33KT 3362 9764
$$2 follow-up statements
379
WWUS54 KFWD 092214
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CST SAT MAR 9 2013
TXC097-337-092300-
/O.CON.KFWD.SV.W.0039.000000T0000Z-130309T2300Z/
MONTAGUE TX-COOKE TX-
414 PM CST SAT MAR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR COOKE AND SOUTHEASTERN MONTAGUE COUNTIES...
AT 413 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ST. JO...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MUENSTER AROUND 425 PM CST...
VALLEY VIEW AROUND 435 PM CST...
LINDSAY AROUND 440 PM CST...
5 MILES NORTHWEST OF GAINESVILLE AROUND 445 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3392 9748 3383 9744 3383 9737 3389 9733
3387 9726 3392 9721 3386 9716 3380 9720
3372 9714 3382 9706 3382 9704 3344 9716
3346 9766 3362 9780 3363 9780
TIME...MOT...LOC 2213Z 243DEG 27KT 3366 9751
$$
92233
WWUS54 KFWD 092237
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CST SAT MAR 9 2013
TXC097-337-092300-
/O.CON.KFWD.SV.W.0039.000000T0000Z-130309T2300Z/
MONTAGUE TX-COOKE TX-
437 PM CST SAT MAR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR WESTERN COOKE AND SOUTHEASTERN MONTAGUE COUNTIES...
AT 437 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF MUENSTER TO 3
MILES SOUTH OF FORESTBURG...MOVING NORTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MUENSTER AROUND 445 PM CST...
LINDSAY AROUND 500 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3372 9714 3345 9735 3346 9766 3356 9774
3387 9746 3383 9744 3383 9737 3389 9733
3387 9726 3392 9721 3386 9716 3380 9720
TIME...MOT...LOC 2237Z 240DEG 24KT 3378 9732 3349 9754
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 1:58 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 9, 1:58 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 158 PM CST SAT MAR 9 2013 .DISCUSSION... THE SURFACE BOUNDARY THAT IS NOW APPROACHING THE WESTERN CWA WOULD BEST BE CLASSIFIED AS A WEAK PACIFIC FRONT GIVEN THE RISING PRESSURES AND SLIGHTLY COOLER AIR IN ITS WAKE. THE FRONT WILL CONTINUE TO MOVE SLOWLY EASTWARD THROUGH THE AFTERNOON HOURS WITH SCATTERED CONVECTION DEVELOPING ALONG IT. LOCAL OBJECTIVE ANALYSIS INDICATES THAT THE SURFACE AIRMASS IS UNCAPPED WITH CAPE VALUES NOW OVER 700 J/KG...BUT INCREASING WITH FURTHER INSOLATION. THE DIFFICULTY IN THE CONVECTIVE FORECAST THROUGH THIS EVENING IS THE LACK OF SYNCHRONIZATION OF THIS LINE OF CONVECTION WITH THE BEST UPPER LEVEL FORCING WHICH DOES NOT ARRIVE UNTIL MID TO LATE EVENING. HI-RES AND SHORT TERM MODEL GUIDANCE SEEM TO INDICATE THAT THE CONVECTION ALONG THE FRONT WILL BE CONFINED TO THE NW ZONES THROUGH 7 OR 8PM...AND MAY ACTUALLY STRUGGLE TO TAKE HOLD OR EVEN DISSIPATE AS IT APPROACHES THE METROPLEX. OBVIOUSLY STORM SCALE MODELING CANT BE TRUSTED TO THIS EXTENT...BUT IT IS WORTH MENTIONING THAT WE ARE NOT COMPLETELY SOLD THAT THIS LINE WILL BEHAVE AS THEY TYPICALLY DO IN THE SPRING. IF THE AFTERNOON STORMS DO NOT BECOME INTENSE ENOUGH TO DEVELOP A STRONG COLD POOL AND OUTFLOW BOUNDARY...THE MODELS ARE ALL IN GOOD AGREEMENT THAT THE FRONT WILL TEMPORARILY STALL ACROSS THE NORTHWEST ZONES THIS EVENING. IN ANY CASE...THE CONVECTION ACROSS THE NORTHWEST ZONES WILL BE MONITORED FOR SEVERE WEATHER POTENTIAL GIVEN THE AMPLE DEEP LAYER SHEAR AND ADEQUATE INSTABILITY...AND SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ROUGHLY THE NW HALF OF THE AREA. CONVECTIVE ACTIVITY WILL BECOME WIDESPREAD ACROSS NORTH TEXAS AFTER AROUND 8 OR 9 PM AS A SHORTWAVE ROTATING AROUND THE BASE OF THE TROUGH APPROACHES CENTRAL TEXAS FROM THE SOUTHWEST. CONVECTION SHOULD INCREASE RAPIDLY ACROSS THE SOUTHWESTERN AND CENTRAL ZONES AS THIS FORCING ARRIVES AND ANOTHER WATCH WILL LIKELY BE ISSUED BY SPC FOR THIS PART OF THE CWA LATER. PROVIDED AFTERNOON STORMS DO NOT CAUSE AN ACCELERATION OF THE COLD FRONT...THE FRONT SHOULD BE LOCATED ALONG A LINE FROM SHERMAN TO FORT WORTH TO COMANCHE AT THIS TIME. STORMS DEVELOPING ALONG AND AHEAD OF THE FRONT WILL HAVE SB CAPE NEAR 1000J/KG EVEN AFTER SUNSET OWING TO THE STEEPENING LAPSE RATES AHEAD OF THE SHORTWAVE. THIS ACTIVITY WILL EXPAND AND SPREAD EAST AND NORTHEAST ACROSS THE REMAINDER OF NORTH TEXAS INTO THE OVERNIGHT HOURS. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT A NON-ZERO TORNADO THREAT EXISTS WITH ANY CELL THAT CAN BECOME SEPARATED FROM THE MAIN LINE AHEAD OF THE FRONT. HAVE FORECAST 100 POPS FOR ALL BUT THE NW ZONES FOR TONIGHT AND EXPECT ABOUT AN INCH OF RAIN NORTH OF I-20 TO 1-2 INCHES SOUTH OF I-20 WHERE THERE IS THE POTENTIAL FOR MORE CELL TRAINING. LINGERING SHOWERS AND STORMS WILL CLEAR OUT OF NORTH TEXAS DURING THE SUNDAY MORNING HOURS FROM WEST TO EAST. COOLER AIR WILL BEGIN TO POUR INTO THE AREA AS NORTH WINDS INCREASE TO 10-20 MPH BY MIDDAY. HIGHS WILL BE IN THE UPPER 50S NORTH WHERE MORE WRAP AROUND CLOUD COVER WILL BE LOCATED...TO THE MID 60S IN THE SOUTH. BREEZY NORTH WINDS WILL KEEP COLD ADVECTION OCCURRING INTO THE OVERNIGHT HOURS SUNDAY NIGHT WITH A LIGHT FREEZE EXPECTED ACROSS THE NORTHERN ZONES MONDAY MORNING. MODEL GUIDANCE HAS TRENDED THE TEMPS A LITTLE WARMER FOR MONDAY...BUT STILL EXPECT HIGHS NEAR 60 WITH SUNNY SKIES AND DIMINISHING NORTH WINDS. THE SURFACE HIGH WILL BUILD IN OVER NORTH TEXAS AND BE CENTERED ACROSS EAST TEXAS TUESDAY MORNING WHERE RADIATIONAL COOLING WILL BE BEST. WILL CONTINUE TO FORECAST TEMPS NEAR FREEZING FOR MANY LOCATIONS TUESDAY MORNING...WITH THE TYPICALLY COOLER PLACES ENJOYING A LIGHT FREEZE AND THE WARMER ONES IN THE MID 30S. THE REMAINDER OF THE FORECAST IS PRETTY STRAIGHT-FORWARD AS A QUIET ZONAL FLOW WILL DOMINATE MUCH OF THE COUNTRY THROUGH NEXT WEEKEND. SKIES WILL BE CLEAR...AND WINDS WILL BE FAIRLY LIGHT FOR MID MARCH. TEMPERATURES WILL MODERATE A BIT EACH DAY...BUT GENERALLY RESIDE IN THE 40S FOR LOWS AND 70S FOR HIGHS. ALL IN ALL IT LOOKS LIKE A GREAT WEEK WEATHER WISE. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 60 35 59 35 / 100 20 0 0 0 WACO, TX 52 63 35 61 30 / 100 20 0 0 0 PARIS, TX 52 60 33 53 32 / 100 50 5 0 0 DENTON, TX 50 58 32 58 32 / 100 20 0 0 0 MCKINNEY, TX 51 59 32 56 31 / 100 20 0 0 0 DALLAS, TX 53 60 36 59 37 / 100 20 0 0 0 TERRELL, TX 53 61 35 57 32 / 100 30 5 0 0 CORSICANA, TX 53 63 36 58 33 / 100 30 5 0 0 TEMPLE, TX 52 64 36 63 32 / 100 20 5 0 0 MINERAL WELLS, TX 49 57 32 61 32 / 90 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 9, 2:04 PM CST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 204 PM CST SAT MAR 9 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 204 PM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS NORTH TEXAS. THE STORMS WILL INITIALLY DEVELOP WEST OF INTERSTATE 35 AND MOVE EAST THROUGH THE EVENING AND OVERNIGHT HOURS. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. AN ISOLATED TORNADO IS POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ACROSS WESTERN NORTH TEXAS SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS BEGINNING IN WESTERN COUNTIES THIS AFTERNOON AND PROGRESSING EASTWARD THIS EVENING.
In the hours before
Local storm report, Mar 9, 3:11 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 5 N JACKSBORO 33.29N 98.17W
03/09/2013 E1.00 INCH JACK TX AMATEUR RADIO
COVERING THE GROUNDLocal storm report, Mar 9, 3:26 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL JACKSBORO 33.22N 98.17W
03/09/2013 E1.75 INCH JACK TX AMATEUR RADIO
QUARTER TO GOLF BALL SIZE HAIL 9 NNE OF JACKBOROLocal storm report, Mar 9, 3:39 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 3 S BOWIE 33.53N 97.85W
03/09/2013 E0.75 INCH MONTAGUE TX FIRE DEPT/RESCUELocal storm report, Mar 9, 3:41 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 3 S BOWIE 33.53N 97.85W
03/09/2013 E1.00 INCH MONTAGUE TX FIRE DEPT/RESCUELocal storm report, Mar 9, 3:44 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 4 W NOCONA 33.78N 97.80W
03/09/2013 E1.00 INCH MONTAGUE TX TRAINED SPOTTER
QUARTER HAIL 4 W NOCONA REPORTED BY MEDIA SPOTTERSpecial weather statement, Mar 9, 3:46 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CST SAT MAR 9 2013
TXZ101-116-092215-
JACK TX-PALO PINTO TX-
346 PM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN JACK COUNTY
PALO PINTO COUNTY
AT 346 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF GRAHAM...MOVING NORTHEAST
AT 45 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3295 9858 3295 9843 3302 9842 3332 9811
3316 9791 3301 9811 3300 9806 3252 9807
3251 9857
TIME...MOT...LOC 2146Z 224DEG 38KT 3294 9836The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:40 PM CST | Special Weather Statement | FWD | Young | 35 min |
| Mar 9, 1:47 PM CST | Severe Thunderstorm Warning | FWD | Young | 43 min |
| Mar 9, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Mar 9, 2:26 PM CST | Severe Thunderstorm Warning | FWD | Young | 34 min |
| Mar 9, 3:07 PM CST | Severe Thunderstorm Warning | FWD | Montague | 53 min |
| Mar 9, 3:13 PM CST | Severe Thunderstorm Warning | FWD | Jack, Wise | 32 min |
| Mar 9, 3:36 PM CST | Severe Thunderstorm Warning | FWD | Jack, Wise | 54 min |
| Mar 9, 3:46 PM CST | Special Weather Statement | FWD | Jack, Palo Pinto | 29 min |
| Mar 9, 4:09 PM CST | Severe Thunderstorm Warning | FWD | Montague | 51 min |
| Mar 9, 4:18 PM CST | Special Weather Statement | FWD | Comanche, Eastland, Erath, Palo Pinto | 27 min |
| Mar 9, 4:29 PM CST | Severe Thunderstorm Warning | FWD | Wise | 46 min |
| Mar 9, 4:33 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 57 min |
| Mar 9, 4:57 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 63 min |
| Mar 9, 5:04 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 56 min |
| Mar 9, 5:14 PM CST | Severe Thunderstorm Warning | FWD | Wise | 46 min |
| Mar 9, 5:19 PM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 56 min |
| Mar 9, 5:58 PM CST | Special Weather Statement | FWD | Denton, Grayson | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.